# SDR IPXA10B61590

- Difficulty date: July 15, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B0210011
- Part serial: 0000027
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD AILERON UPPER PANEL EXISTING REPAIR (REDO) SURVEY SEQ NR 581-W3-04.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A(1) FIG 5, REV 57.
